Stability analysis of equilibria of linear delay complementarity systems

J.J.B. Biemond, Wim Michiels, Nathan van de Wouw

Research output: Contribution to journalArticleScientificpeer-review

4 Citations (Scopus)

Abstract

We present stability criteria for equilibria of a class of linear complementarity systems, subjected to discrete and distributed delay. We present necessary and
sufficient conditions for local exponential stability, inferred from the spectrum location of a corresponding system of delay differential algebraic equations. Subsequently, we obtain sufficient LMI-based conditions for global asymptotic
stability using Lyapunov–Krasovskii functionals.
Original languageEnglish
Pages (from-to)158-163
JournalIEEE Control Systems Letters
Volume1
Issue number1
DOIs
Publication statusPublished - 2017

Keywords

  • Stability of nonlinear systems
  • delay systems
  • LMIs

Fingerprint

Dive into the research topics of 'Stability analysis of equilibria of linear delay complementarity systems'. Together they form a unique fingerprint.

Cite this